MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Model Number ATG120184
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Expiry date: 09/2022.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the balloon allegedly disconnected from the system.It was further reported that the physician was able to perforate the impacted balloon with a us-guided needle and retrieve the folded balloon in the common femoral vein via open dissection.The current patient status is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the sample was not returned to the manufacturer for evaluation.One document containing three electronic photos of the device was received.First photo shows the device and it is appeared to be bloody.The balloon was noted to be detached from the catheter and the marker bands are noted to be in position.Second photo shows the balloon detached from the catheter and it is noted to be bloody.The marker bands are visible and noted to be in correct position.Third photo also shows the balloon detached from the catheter and it is noted to be bloody.The marker bands are visible and noted to be in correct position.No other anomalies were noted on the device.The reported balloon detachment can be confirmed, since the balloon was noted to be detached from the device in the received electronic photos.The investigation for the reported balloon detachment can be confirmed, since the balloon was noted to be detached from the device in the received electronic photos.A definitive root cause for the reported balloon detachment could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 09/2022), g3, h6 (method).H11: h6 (results and conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12120836
Report Number2020394-2021-01286
Device Sequence Number20037990
Product Code DQY
UDI-Device Identifier00801741060885
UDI-Public(01)00801741060885
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATG120184
Device Catalogue NumberATG120184
Device Lot Number93VD0093
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR